MathSciNet Relay Station
MathSciNet bibliographic data
MR656094 16A27 (20C07 20F18)
Farkas, D. R.; Schofield, A. H.; Snider, R. L.; Stafford, J. T. The isomorphic question for division rings of group rings. Proc. Amer. Math. Soc. 85 (1982), no. 3, 327–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement